Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 850529, 20 pages
http://dx.doi.org/10.1155/2012/850529
Research Article

Control Systems Described by a Class of Fractional Semilinear Evolution Equations and Their Relaxation Property

1School of Mathematical Science and Computing Technology, Central South University, Changsha, Hunan 410075, China
2Department of Mathematics, Shaoxing University, Shaoxing, Zhejiang 312000, China

Received 29 May 2012; Accepted 16 December 2012

Academic Editor: Irena Lasiecka

Copyright © 2012 Xiaoyou Liu and Xi Fu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiaoyou Liu and Xi Fu, “Control Systems Described by a Class of Fractional Semilinear Evolution Equations and Their Relaxation Property,” Abstract and Applied Analysis, vol. 2012, Article ID 850529, 20 pages, 2012. https://doi.org/10.1155/2012/850529.